Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Nsaids Cause More Bleeding?

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Permanent NSAID use

Which NSAID would be safest to use for the rest of your life for a condition that will never go away such as osteoarthritis.My doctor has me on meloxicam, but I wonder if there aren't safer alternatives for permanent use.
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...and acetominophen as a usual starting point.NSAIDs do have a defined side effect and toxicity profile which includes gastric bleeding and kidney injury. For this reason, persons who have to take chronic NSAIDs should be regularly monitored.I... Read more »

bleeding gums concern

I am hiv+. Never been sick or had complications. I have also been undetectable almost the entire... Read more »

HIV and Nose Bleeds

Hi, my husband is HIV pos. and I'm negative. He has been having nose bleeds and I was wondering if... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Headaches

...against Tylenol (acetaminophen) because Tylenol can be hard on the liver other medical conditions such as ulcers, gastrointestinal bleeding problems, intestinal Kaposi's sarcoma, low platelets, kidney dysfunction or low serum albumin levels... Read more »
AIDS InfoNet

Anemia

...cause megaloblastic anemia, where red blood cells are large and pale (see Fact Sheet 121 ). Damage to bone marrow or kidneys. Blood loss from internal bleeding or a woman's menstrual cycle. Destruction of red blood cells (hemolytic anemia). ... Read more »
The Well Project

Women, Anemia and HIV/AIDS

...anemia, including: A shortage of the B vitamins: B12 and folic acid (folate) A shortage of iron, which is most commonly due to blood loss from internal bleeding, frequent nosebleeds, or heavy or long menstrual periods HIV infection itself ... Read more »
AIDSinfo

An Overview of Aptivus (Tipranavir)

...if they have hepatitis B or C virus infection or have other liver problems. Possible Side Effects Serious liver problems, bleeding in the brain, rash, increased cholesterol and triglyceride levels, and changes in body fat are the major safety... Read more »
Connect With Others

Posted by Anonymous
Read more »

Vaginal Bleeding

Posted by Anonymous, 1 Reply
...Is Bleeding a symptom of HIV or Aids ? in the Vagina or Penis Read more »

Bleeding Acne

Posted by Anonymous, 1 Reply
...I had a bleeding spot and my brother just hit me in the face. IF he had a bleeding hand would i be at any risk? Read more »

Nose Bleeds?

Posted by Anonymous, 1 Reply
...Could frequent nose bleeds be a sign of HIV infection, or are they common amongst people with HIV/AIDS? Read more »